Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
568 Posts
Discussion Starter · #1 ·
Hello all,I don't usually take Immodium, but since my dear grandfather passed away Monday, I knew I was going to be away from home, so I took 2 pills on Tuesday afternoon (before going to the mortuary), and 2 more before the service yesterday. It did help me to get through this difficult time, and I'm so glad for that!! But today, I am feeling extremely nauseated. Is that normal?? It's so weird, I practically fasted for 2 days, and barely ate anything with hopes that I could get through things without embarrassment (which I did, thank goodness). But instead of coming home starving hungry yesterday, I tried to eat some pasta and could barely stomach it, and it's the same today. I've tried plain bread, saltine crackers, and bananas and still don't feel well at all. Everytime I eat, it just feels like I'm going to be sick. I haven't gotten sick yet, but am feeling pretty green today. Just wondered if this was a side effect of the Immodium?? (And just in case you're wondering, I know I couldn't be pregnant, so that's not it, LOL
) Thanks all, and thank you again for your kind words and prayers for me through the last few days, it has been a difficult time, but you all have really cheered me up, and I am so thankful for you. If there is ever anything that I can pray for YOU about, don't hesitate to let me know
Take care...
 

·
Registered
Joined
·
198 Posts
AM, Sometimes I feel taht way after i take Immodium and don't eat. Also, the nausea hits me when I am taking Immodium AND dealing with a stressful event. Could be a couple of things going on, stress, etc. You've been through alot the last few days. Try to take it easy and be sure to drink (sip) water or gatorade if you can.One other thing that sometimes helps me with the queasies....caffiene free Coca Cola. I don't normally like fizzy drinks, but my neighbor told me about tis when I was pregnant, and it helped more than once. Something about the syrup in it...Feel better, and try to unwind a little.Take care,Donna
 
G

·
AM, medication (even vitamins) taken on an empty stomach can often cause nausea, it seems to irritate the stomach lining. It might be a good idea to stick to a bland diet for a couple of days to let your stomach heal. Hope you're feeling better soon.
 

·
Registered
Joined
·
14,427 Posts
Am, What they said & I find not eating always gives me nausea. If I force myself to eat a little at a time, the nausea usually wanes away by itself. Course I've discovered ginger tea & that helps me when I get the nausea now. Hon You're whole body is probably trying to come down from the last couple days, anything goes. So try to be real ginger with yourself (HA HA! I made a pun
) Get it...... ginger????? I'm sick I know it.Do the mellow thing for a few days & try to rest up. Grief can wipe one out in more ways than one! ((HUG)) BQ
 

·
Registered
Joined
·
34,955 Posts
Nausea is listed as a side effect.There appears to be a feedback loop where the colon when it is stopped up can tell the tummy don't send any more this way, and the tummy either sends stuff down or sends it back up (nausea and vomiting).K.------------------I have no financial, academic, or any other stake in any commercial product mentioned by me.My story and what worked for me in greatly easing my IBS: http://www.ibsgroup.org/ubb/Forum17/HTML/000015.html
 

·
Registered
Joined
·
880 Posts
So glad to hear you made it through the events. Could you be dehydrated? I am very senstitive to dehydration, if I don't drink throughout the day I really feel nauseated. We do get a lot of our daily water needs from food, so even if you are drinking water you might be dehydrated from the lack of food. Otherwise, it is probably from taking the Immodium on an empty stomach. Try saltine crackers or a little bit of banana if you can, or even just beverages. My favorite is diluted Gatorade, 1/4 Gatorade to 3/4 water. I hope you feel better soon...
 
1 - 7 of 7 Posts
Top